Discussion in 'I Have a Question...' started by cult logic, Apr 29, 2009.

Thread Status:
Not open for further replies.
  1. cult logic

    cult logic Staff Alumni

    I just realized that I've forgotten to take my anti-depressants for the past couple of days.

    I'm starting to panic a little and don't want to get in trouble for it so is it a big deal to moss a couple doses?:unsure:
  2. MeAndYou

    MeAndYou Well-Known Member

    If you dont mind me asking what medication do you take?

    An SSRI usually does not completely leave your system within 72 hours. It can take a few weeks actually. But missing doses is def. not recommended. I dont have any medical proof for this but im sure it might create a risk of causing further imbalances quitting cold turkey and hten going back on etc.

    I used to take 20mg Lexapro once a day every day. I dislike anti depressant medications mostly becasue i think people are diagnosed and prescribed with these drugs far far far far too quickly but i wont go into taht. I quit Lexapro cold turkey and the following week was hell which very slowly tapered off into...well.. better than hell i guess. I dont know if i did any permanent damage or imbalanced my system but I am glad im off the drug in any case. Every now and then i would forget to take my medication (took it at night) and by the evening of the next day i would DEF feel withdrawal. (dizziness irritability).

    Thats my experience. Long story short i guess... you shouldnt worry too much about it. Just continue taking your dose as recommended by your psych/doctor and if youre very concerned then best bet would be to call your psych/doctor and ask them.
  3. cult logic

    cult logic Staff Alumni

    I take 25mg zoloft.
  4. fromthatshow

    fromthatshow Staff Alumni

    I've missed doses. I doubt a couple days is a huge deal.
  5. aoeu

    aoeu Well-Known Member

    Zoloft tends to act over the course of about a week, in my experience, either going on or off. One or two missed doses doesn't seem to make a difference.

    Also: 25mg? Damn. They started me at 100 >_<
  6. wheresmysheep

    wheresmysheep Staff Alumni

    as best i know it takes a week or so to work out of yoour system, so you should be ok. if you have any major worries just call your doctor. :hug:
  7. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    I agree call your doctor or call the pharmacist..Missing a couple of doses shouldn't be a problem.. I come up short sometimes because I am unable to force myself to drive there to pick them up.. Nothing has happened to me for missing doses..
  8. cult logic

    cult logic Staff Alumni

    I had an appointment yesterday where I brought it up.

    The therapist said it was no big deal and increased the dosage to 50mg.
  9. MeAndYou

    MeAndYou Well-Known Member

    Right on. Good to know. Glad you got the information straight from your therapist so youre not worried about it :)
Thread Status:
Not open for further replies.